# SDR DALA2022092806366

- Difficulty date: September 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 15,081 hours, 7,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMOC AD 2015-02-14 ER/A 599331-14AD REV A INCLUDES INSTRUCTION FOR MODIFICATION OF THE MLGD HINGE AND ACTUATOR FITTINGS ON 3010 . SEC II TRACKS LIMIT FOR THE NEXT DUE AD 2015-02-14 INSPECTION. AMOC APPROVING TERMINATING ACTION MUST BE ACQUIRED PRIOR TO REACHING THIS LIMIT. *AMOC* REVISE ER/A TO INCORPORATE AMOC PRIOR TO REACHING 2250 FC FROM 07SEP22 ONCE TERMINATING ACTION IS APPROVED.*AMO ASSOCIATED AA 5340-01075 ADDED FOR AC 3010 ASSOCIATED ER/A 00-599331 ADDED FOR AC 3010. (LP# 2422238)
